MathSciNet Relay Station
MathSciNet bibliographic data
MR1412970 11S80 (12J25 43A75)
Woodcock, C. F. Special $p$-adic analytic functions and Fourier transforms. J. Number Theory 60 (1996), no. 2, 393–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement